MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Codes Impedance Problem (2950); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by the patient indicates that the most likely sequence of events was that the reported pulling when sitting on the toilet was an indication of the lead being placed under strain during that movement, leading to damage at either the lead or lead connector, resulting in the open circuit impedance reading.That event also likely dislodged the tined lead and allowed it to migrate, resulting in need for surgical intervention.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2025.In (b)(6)2025 the patient reported feeling a pulling sensation when sitting down onto a toilet and thought it was possibly the nalu lead.After that event the system was assessed and found to have open circuit impedance readings on that suspected lead.The system was reprogrammed to work around the affected contact on that lead and the patient reported good therapy at appropriate location.After that reprogramming session, the patient reported decrease in therapy.Field assessment by the implanting physician determined that the lead had migrated away from the intended nerve target.On (b)(6)2025 a surgical procedure was performed to remove the affected lead and place a new lead at the target nerve location.During the procedure the implantable pulse generator (ipg) and second lead were also replaced to avoid potential handling damage.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23275760
Report Number3015425075-2025-00295
Device Sequence Number15714915
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)240607(17)270607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown